# SDR ASOA2011112001001

- Difficulty date: November 20, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 25,257 hours, 13,590 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 0762
- Condition: Failed
- Location: Recirculation
- Part time: 28,015 hours, 20,694 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT THE CREW REPORTED SMOKE IN THE COCKPIT AND DECLARED AN EMERGENCY LANDING, WITHOUT INCIDENT.  UPON INSPECTION, MX DETERMINED THE SOURCE OF SMOKE TO BE THE COCKPIT RECIRCULATION FAN.  THE FAN WAS REPLACED, OPS CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
